Alert archive / Wisconsin / Beach Hazards Statements in 2025
Beach Hazards Statement 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this beach hazards statement at Jul 29, 2025, 2:03 PM CDT for 5 counties in Wisconsin. It took effect at Jul 30, 2025, 4:00 PM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2025, 2:03 PM CDT (19:03 UTC)
- In effect from
- Jul 30, 2025, 4:00 PM CDT
- Expired
- Aug 1, 2025, 9:05 AM CDT
- In force
- 41 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
376 WHUS43 KMKX 291903 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 203 PM CDT Tue Jul 29 2025 WIZ052-060-066-071-072-300900- /O.NEW.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 203 PM CDT Tue Jul 29 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From Wednesday afternoon through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
12 follow-up statements
524 WHUS43 KMKX 292207 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 507 PM CDT Tue Jul 29 2025 WIZ052-060-066-071-072-300615- /O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 507 PM CDT Tue Jul 29 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From Wednesday afternoon through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
798 WHUS43 KMKX 300815 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 315 AM CDT Wed Jul 30 2025 WIZ052-060-066-071-072-302045- /O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 315 AM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From this afternoon through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
538 WHUS43 KMKX 301416 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 916 AM CDT Wed Jul 30 2025 WIZ052-060-066-071-072-302230- /O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 916 AM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...From 4 PM CDT this afternoon through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
515 WHUS43 KMKX 301948 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 248 PM CDT Wed Jul 30 2025 WIZ052-060-066-071-072-310400- /O.CON.KMKX.BH.S.0009.250730T2100Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 248 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
722 WHUS43 KMKX 310142 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 842 PM CDT Wed Jul 30 2025 WIZ052-060-066-071-072-310945- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 842 PM CDT Wed Jul 30 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Life threatening waves of 4 to 7 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through late Thursday night. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
995 WHUS43 KMKX 310744 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 244 AM CDT Thu Jul 31 2025 WIZ052-060-066-071-072-311545- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 244 AM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
230 WHUS43 KMKX 311002 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 502 AM CDT Thu Jul 31 2025 WIZ052-060-066-071-072-312200- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 502 AM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
223 WHUS43 KMKX 311358 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 858 AM CDT Thu Jul 31 2025 WIZ052-060-066-071-072-312200- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T0900Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- 858 AM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Sheboygan, Ozaukee, Milwaukee, Racine and Kenosha Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ MRC
834 WHUS43 KMKX 311849 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 149 PM CDT Thu Jul 31 2025 WIZ052-060-010300- /O.EXT.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/ Sheboygan-Ozaukee- 149 PM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-010300- /O.EXT.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/ Milwaukee-Racine-Kenosha- 149 PM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through Friday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
658 WHUS43 KMKX 010141 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 841 PM CDT Thu Jul 31 2025 WIZ052-060-010945- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/ Sheboygan-Ozaukee- 841 PM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY MORNING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Through 10 AM CDT Friday morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-010945- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/ Milwaukee-Racine-Kenosha- 841 PM CDT Thu Jul 31 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...Life threatening waves of 4 to 6 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Through 1 PM CDT Friday afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
919 WHUS43 KMKX 010805 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 305 AM CDT Fri Aug 1 2025 WIZ052-060-011500- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/ Sheboygan-Ozaukee- 305 AM CDT Fri Aug 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Sheboygan and Ozaukee Counties. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$ WIZ066-071-072-011615- /O.CON.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/ Milwaukee-Racine-Kenosha- 305 AM CDT Fri Aug 1 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Life threatening waves of 3 to 5 feet and dangerous currents are expected. * WHERE...Milwaukee, Racine and Kenosha Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Dangerous swimming conditions are expected due to high waves and onshore winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay out of the water and away from dangerous areas like piers and breakwalls. Strong structural and longshore currents are expected. Rip currents are possible. && $$
955 WHUS43 KMKX 011405 CFWMKX Lakeshore Hazard Message National Weather Service Milwaukee/Sullivan WI 905 AM CDT Fri Aug 1 2025 WIZ066-071-072-011515- /O.CAN.KMKX.BH.S.0009.000000T0000Z-250801T1800Z/ Milwaukee-Racine-Kenosha- 905 AM CDT Fri Aug 1 2025 ...BEACH HAZARDS STATEMENT IS CANCELLED... Winds and waves are quickly diminishing. A Moderate Swim Risk remains through mid morning. $$ WIZ052-060-011515- /O.CAN.KMKX.BH.S.0009.000000T0000Z-250801T1500Z/ Sheboygan-Ozaukee- 905 AM CDT Fri Aug 1 2025 ...BEACH HAZARDS STATEMENT IS CANCELLED... Winds and waves are quickly diminishing this morning. $$ MRC
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Jul 29, 10:04 AM CDT, 3 hours 59 minutes earlier. Its key messages:
- Thunderstorms will progress southeastward through southwestern and south-central Wisconsin early this morning, with a few storms capable of damaging wind and small hail. The strongest storms are expected to affect areas south and west of Madison.
- Isolated to scattered thunderstorms (15 to 25 percent chance) are expected to develop again this afternoon, with the primary concern locally gusty winds and lightning with any storms that manage to develop.
- Rain and thunderstorms are expected to develop again late tonight (20 to 30 percent chance) and continue through Wednesday (30 to 60 percent chance).
- A cold front Wednesday afternoon into Wednesday night will bring cool and calm conditions through the weekend.
Area forecast discussion, Jul 29, 10:04 AM CDT, 3 hours 59 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1004 AM CDT Tue Jul 29 2025 .KEY MESSAGES... - Thunderstorms will progress southeastward through southwestern and south-central Wisconsin early this morning, with a few storms capable of damaging wind and small hail. The strongest storms are expected to affect areas south and west of Madison. - Isolated to scattered thunderstorms (15 to 25 percent chance) are expected to develop again this afternoon, with the primary concern locally gusty winds and lightning with any storms that manage to develop. - Rain and thunderstorms are expected to develop again late tonight (20 to 30 percent chance) and continue through Wednesday (30 to 60 percent chance). - A cold front Wednesday afternoon into Wednesday night will bring cool and calm conditions through the weekend. && .UPDATE... Issued 1003 AM CDT Tue Jul 29 2025 Forecast remains largely on track this morning. Made some minor adjustments to the near-term sky grids with upper level clouds pushing east faster than initially modeled. A slow-moving cold front is draped across southern Wisconsin, with 10 AM surface observations placing the boundary along an approximate Platteville-Madison-Milwaukee axis. Will be monitoring the progress of the boundary through the afternoon for isolated shower/storm development, though most 12Z CAM guidance keeps conditions quiet. Evolution of ongoing convection in northwest IA will also be a trend to monitor. Majority of 12Z CAM guidance indicates that this activity will dissipate by early afternoon as it encounters an air mass influenced by overnight storms in eastern IA. Will nevertheless be watching trends into this afternoon, and will make PoP adjustments as needed. Quigley && .SHORT TERM... Issued 210 AM CDT Tue Jul 29 2025 Today through Wednesday: Scattered thunderstorms along the remnants of the larger complex that went through Minnesota earlier may be capable of producing gusts up to 50 mph and pea sized hail. Meanwhile, a strong MCS is still ongoing across northwestern Iowa, producing occasional gusts between 70 and 80 mph. Although general steering flow is to the southeast and the CAPE gradient is also oriented toward central Iowa/northern Illinois, the MCS itself has created enough shear to be concerned for a slight hike to the east and a glancing blow to Lafayette County early this morning. Confidence remains low and the exact path of remaining severe storms will depend on mesoscale dynamics at this point. As storms progress eastward through southern Wisconsin this morning, they will encounter a less and less favorable environment. Expect storms to become scattered and end within a few hours of daybreak. Depending on remaining cloud cover, temperatures will recover into the mid to upper 80s and allow for instability to also build back into the region. Expecting isolated to scattered storms to develop during the afternoon hours along lingering boundaries from the early morning convection as well as the lake breeze (15 to 25 percent chance). If storms do develop, one or two may become strong to severe, with gusty winds and hail the main concerns. However, there is potential that storms would remain south of the Wisconsin/Illinois state line if clouds from the morning storms linger long enough. Regardless, storms will diminish into the evening as solar heating ends. Overnight, warm frontogenesis develops across far southwestern Wisconsin as low pressure ejects from the central Plains toward the Middle Mississippi Valley. Expecting to remain on the northern side of this warm front, but expecting thunderstorms to develop within the bands of rainfall (20 to 40 percent chance PoPs). By Wednesday, expecting the low to propagate into northern Missouri, bringing more widespread showers and thunderstorms to southern Wisconsin (40 to 60 percent chance). Rain and storms will continue on and off through the remainder of the day as low pressure propagates eastward through Illinois. MH && .LONG TERM... Issued 210 AM CDT Tue Jul 29 2025 Wednesday night through Tuesday: Cold frontal passage from the Illinois low is expected early Wednesday evening, with only a few lingering showers and storms (15 to 30 percent chance) into the evening hours before pushing southeastward. High pressure then pushes in from northern Canada, bringing northeasterly breezes and much cooler and drier air to the region. Expect highs in the upper 70s through the weekend, with a return to the lower 80s early next week as high pressure slowly slides eastward out of the Great Lakes region. Storms may also return into Tuesday (20 to 30 percent chance) as low pressure in the central Plains lifts a warm frontal feature through southern Wisconsin. MH && .AVIATION... Issued 1003 AM CDT Tue Jul 29 2025 Largely VFR flight categories prevail this morning at all southern Wisconsin terminals as SCT-BKN mid-upper clouds shift east of the region. An area of BKN clouds based between FL005 and FL015 has been noted across central and east-central Wisconsin, with SBM recently reporting CIGs near FL017 & attendant MVFR conditions. Have accounted for said area of clouds in SBM's 15Z update, with the expectation that conditions will improve by early afternoon. Currently draped across the area, a cold front will continue to work south this afternoon/evening, resulting in a northerly wind shift at all fields tonight. Similar to previous overnight periods, an area of widespread TSRA will develop over the Plains this evening, potentially approaching southern Wisconsin by daybreak Wednesday. Impacts are possible, particularly at terminals along and south of Interstate 94. Have thus maintained PROB30 groups in the 15Z update, with trends continuing to be monitored for possible prevailing groups in later forecasts. CIG and VIS reductions are anticipated in advance of the approaching TSRA, with prevailing MVFR to IFR expected by daybreak Wednesday at all aerodromes. Categorical reductions are expected to persist through most of the day Wednesday. Quigley && .MARINE... Issued 210 AM CDT Tue Jul 29 2025 Light and variable winds with patchy fog expected through early this morning, with a line of showers and thunderstorms progressing southeastward through the open waters after sunrise. Beneath thunderstorms, expect gusty, variable direction winds. This afternoon, light southerly winds will develop across the southern half of the lake, with additional thunderstorms possible. By this evening, expect northerly winds to dominate and linger through Wednesday. Another round of thunderstorms will push across the southern half of the lake on Wednesday, producing potential for gusty winds once again before northeasterly winds prevail for the rest of the week. Small Craft Advisories may be needed Wednesday night into Thursday for gusty winds and building waves. High pressure builds into the Upper Midwest by the weekend and leads to light and variable winds. MH && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 29, 6:31 AM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 631 AM CDT Tue Jul 29 2025 WIZ046-047-051-052-056>060-062>072-301145- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 631 AM CDT Tue Jul 29 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight A few thunderstorms are possible this afternoon, mainly south of I-94. A couple of strong storms can not be ruled out. Thunderstorm chances will increase again late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorms are expected on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LMZ643>646-301145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 631 AM CDT Tue Jul 29 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A few thunderstorms are possible this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorms are expected on Wednesday. Small Craft Advisory conditions are possible Wednesday afternoon through Thursday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-301145- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 631 AM CDT Tue Jul 29 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight A few thunderstorms are possible this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorms are expected on Wednesday, mainly over the southern portion of the lake. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:06 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette, Sauk | 39 min |
| Jul 29, 3:14 AM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 46 min |
| Jul 29, 4:15 AM CDT | Special Weather Statement | MKX | Green, Lafayette | 45 min |
| Jul 29, 2:02 PM CDT | Small Craft Advisory | MKX | 67 hr |
Nearby
Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.